Ukrainian Mathematical Journal

, Volume 36, Issue 3, pp 257–262 | Cite as

Multisequences of multidimensional positive linear operators

  • Yu. I. Volkov
Article
  • 18 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. I. Volkov, “On approximation operators generated by nonnegative measures,” Dokl. Akad. Nauk SSSR,263, No. 2, 280–282 (1982).Google Scholar
  2. 2.
    Yu. I. Volkov, “Multidimensional approximation operators generated by Lebesgue-Stieltjes measures,” Izv. Akad. Nauk SSSR, Ser. Mat.,47, No. 3, 435–454 (1983).Google Scholar
  3. 3.
    P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968).Google Scholar
  4. 4.
    R. N. Bhattacharya and R. Ranga Rao, Normal Approximation and Asymptotic Expansions, Wiley, New York (1976).Google Scholar
  5. 5.
    C. G. Esseen, “Über die asymptotisch beste Approximation stetiger Funktionen mit Hilfe von Bernstein-Polynomen,” Numerische Math.,2, 206–213 (1960).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • Yu. I. Volkov
    • 1
  1. 1.Vinnitsa Polytechnic InstituteUSSR

Personalised recommendations